MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C STEM VOID CENTALIZER 12 DM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG

DEPUY INTERNATIONAL LTD - 8010379 C STEM VOID CENTALIZER 12 DM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Model Number 9612-12-500
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent tha surgery on (b)(6) 2021.During the surgery, when a nurse tried to attach the centralizer in question to the tip of the stem, the centralizer cracked.It is not reported how the surgery was finished.There was no surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Visual examination of the provided photographs confirmed the centralizer was cracked.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Visual examination of the provided photographs confirmed the centralizer was cracked.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.,a worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
C STEM VOID CENTALIZER 12 DM
Common Device Name
HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11531871
Report Number1818910-2021-05626
Device Sequence Number3945121
Product Code JDI
UDI-Device Identifier10603295235736
UDI-Public10603295235736
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013350
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9612-12-500
Device Catalogue Number961212500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2021
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer05/10/2021
08/06/2021
09/21/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date05/11/2021
09/01/2021
09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1